default search action
"A representation for intransitive indifference relations."
Erkut Yusuf Özbay, Emel Filiz (2005)
- Erkut Yusuf Özbay, Emel Filiz:
A representation for intransitive indifference relations. Math. Soc. Sci. 50(2): 202-214 (2005)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.